# SDR FDEA200911234188

- Difficulty date: November 23, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651631577
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIB TO SKIN SHEAR TIE WEB CRACKED, PIECE BROKEN OFF, APPROX F/S 328, LBL 14, NLG W/W STRUCTURE AT LWR CHORD ATTACHMENT.  CUT OUT DAMAGED AREA DIMS 3" X 2", FABRICATED DOUBLER REPAIR AND INSTALLED IAW SRM 51-30-2, 53-10-4, AND 51-10-2.
